# SDR AT0000181

- Difficulty date: June 23, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FLOOR BEAM STRUT ATTACHMENT STRINGER CORRODED AT BS 927.  AFTER CORROSION REMOVAL FOUND OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR STRAP IAW DC9 SRM 53-11-03, 51-10-03, AND 51-30- 02.
